# SDR DALA2025030601761

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 87,242 hours, 33,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 3R EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: SECURED LOOSE COVER. (6632983)
